Table of Contents
Manoj Ughade, R. D. Daheriya, Rashmi Jain Common fixed point results in intuitionistic fuzzy metric spaces under nonlinear type contractions Adv. Fixed Point Theory, 7 (2017), 162-171 |
A.K. Dubey, Manjula Tripathi Common fixed point theorems of multivalued mappings Adv. Fixed Point Theory, 7 (2017), 155-161 |
_ Giniswamy, C. Jeyanthi, P. G. Maheshwari Fixed point theorems under F-contraction in ultrametric space Adv. Fixed Point Theory, 7 (2017), 144-154 |
P. P. Murthyand, Uma Devi Patel Common fixed point theorems satisfying a new type of weak contraction condition on a Saks space Adv. Fixed Point Theory, 7 (2017), 118-143 |
G. V. R. Babu, T. M. Dula Fixed points of generalized contraction maps in metric spaces Adv. Fixed Point Theory, 7 (2017), 97-117 |
T. Phaneendra, S. Saravanan The class Φα of auxiliary functions and fixed point in G-metric space Adv. Fixed Point Theory, 7 (2017), 80-96 |
M. T. Shirude, C. T. Aage Results on cyclic φ-weak contractions in fuzzy metric spaces Adv. Fixed Point Theory, 7 (2017), 67-79 |
Hamza Saffaj, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani Fixed point theorems for generalized weakly contractive mappings in quasi-metric space Adv. Fixed Point Theory, 7 (2017), 44-66 |
Yogesh Kumar Sahu, Samir Dashputre Fixed points of nonself total asymptotically nonexpansive mappings in hyperbolic spaces Adv. Fixed Point Theory, 7 (2017), 22-43 |
Vinod Kumar Sahu Convergence results for two asymptotically quasi-I-nonexpansive mappings and equilibrium problem in Banach spaces Adv. Fixed Point Theory, 7 (2017), 1-21 |
Advances in Fixed Point Theory
ISSN: 1927-6303
Editorial Office: afpt@scik.org
Copyright ©2025 SCIK Publishing Corporation